# SDR 9707451229

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Fail Light
- Condition: Illuminated
- Location: Nr 2 Manifold
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 2 MANIFOLD FAIL LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO HNL.  MAINTENANCE DEFERRED PER MEL 36-10A- AND MOVED LIVE ANIMAL TO FORWARD CARGO COMPARTMENT.
